| Model Number |
BF-XP190 |
| Medical Device Problem Code |
Erratic or Intermittent Display (1182)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/01/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
Event or Problem Description
It was reported the bronchovideoscope image flickers when performing the up and down movement.The issue was found during set up/ inspection for use.There were no reports of patient harm.
Additional Manufacturer Narrative
Correction to d4: lot number, field should be blank as this device is serialized.The device was returned to olympus for inspection where the reported failure was confirmed.Based on the results of the investigation, a root cause could not be identified.The most probable cause of this complaint is traced to component failure should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
Event or Problem Description
There is no new information provided by the customer.